# SDR SWAA2024123071503

- Difficulty date: November 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT CABIN BS986 RBL43 WL208.<[01] REMOVED AND REPLACED REPAIR PARTS PER SRM 51-40-02 AS SHOW IN SWA EA#1-753-34154 REV IR;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
